nLab Wolfgang Rump

Selected writings

Wolfgang Rump is a mathematician working at the University of Stuttgart.

He got his PhD degree in 1978 from the University of Stuttgart, advised by Klaus Wilhelm Roggenkamp.

Selected writings

On quasi-abelian categories:

On braces, L L -algebra?s and related algebraic structures:

  • W. Rump, Braces, radical rings, and the quantum Yang-Baxter equation, J. Algebra 307 (2007), no. 1, 153–170
  • Wolfgang Rump, Generalized radical rings, unknotted biquandles, and quantum groups, Colloquium Mathematicum 109 (2007), 85-100 doi
  • W. Rump, The brace of a classical group, Note di Matematica 34 (2014) n.1, 115–144 doi
  • W. Rump, Construction of finite braces, Ann. Comb. 23, 391–416 (2019) doi
  • W. Rump, The category of LL-algebras, Theory App. Cat. 39 (2023), n. 21, 598–624 pdf
category: people

Last revised on September 7, 2023 at 07:34:49. See the history of this page for a list of all contributions to it.